# SDR SWAA2022110267103

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 79,258 hours, 46,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED FWD SERVICE DOOR POWER SUPPLY FUSE PER AMM 33-51-06. OPS CHECK GOOD.
